I recently went to a new family doctor in the area I moved to. I told her about my migraine (usually related to menstruation) and that it is more frequent recently, and the Toradol that I am taking does not seem to do it any more. I usually have to take half a Tylenol 3 to supplement it. I suggested that this may be because of my menopause. My menstruation is now pretty irregular and unpredictable now and my migraine is also more frequent. The pain goes to my eye as well and does not go away for a day or two. She told me to throw my apo-ketorolac away (for the possible side effect) and she told me that I can continue to use Tylenol 3 (which does not always help). She suggested that I go through a series of lidocaine injection to certain trigger points (not sure if trigger points are exactly what she called them). I asked about side effects and she quickly dismissed that - saying that there is no side effect. Would you please give me some advice on this?
Welcome to the Pain Management Forum. I am glad that you found us and took the time to post.
I have had numerous lidocaine injections. The most common but unlikely side effect is pain at the injection site. I never experienced that and believe the injections to be relatively safe. Several of my friends have also had these injections without any ill effects.
Obviously there are rare side effects as there are with any medications. You can goggle these for more detailed information. I hope the injections will be effective for you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.